# SDR SWAA2014051427977

- Difficulty date: March 29, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF SEAT TRACK CRACKED AT BS 727B, RBL 45.  REPAIRED FLANGE IAW EA.
